Things for me have not been going very well. I just wanted to recap everything that’s been going on and get your guys input because right now I don’t have any were else to go. Keep in mind during this whole time I was going to the gym at least 4 days a week for a hour and a half lifting some heavy weight. I was also playing basketball on Sundays with no problem.
This all started over a year ago when I got a twitch in my right leg "quadriceps" that just would not go away. I hurt my right knee a few months before so I figured it was related to that. Then a Few months later the twitching moved to my right arm "triceps" Then I a bold spot in my beard on the right side.
So I go to my GP she told me to wait 3 months see if it goes away. I wait 4 months to go back to see her. My twitching has gotten a little worse but it was still just my right side. She sent me to a Nuero he did a EMG on my right leg and arm , It showed signs of demyelinating disease. He also did a lot of blood work that all came back normal. Up till that point I was not really worried about anything. It was after nothing showed up on the test my stress level went up allot. I went on prednisone 20 mg for 3 months at first I showed signs of getting better kind or. I was doing more at the gym but the twitching was getting worse and had moved to my left side. But strength wise I was getting better.
Then one day my right side started to tremble when there was any stress on it. If I tried to stand on just my right leg it would start to shack, my right hand started to shack holding a slice of pizza and if I tires to smile long then a few seconds the right side of my lip would start to spasm all this went away the next day. My recovery from working out was taking longer now my legs stayed sore for 5 to 6 days when before they would recover in 3 my whole lower body workout had stalled I was not long making any improvements I was slowly losing ground. I was getting the burning feeling in random place in my body to, It never lasted long and would come and go. I told my nuero what was going on and he said we need to start IVIG and up my prednisone to 50 mg. It was going to cost me $7000 to get the IVIG and I wanted to make sure that I had CIPD so I went to see a 2nd nuero. It took about 3 weeks for the 2nd Nuero to see me and get a MRI of my lower back. After looking over the MRI and the blood test he ran I told me I should start IVIG ASAP so I made the appointment and got my loading does of IVIG on 2-17,2-18
I got 234 mg of IVIG over 2 days, the first day went great the 2nd day I ended up in the ER at 4am with the headache that is so common. They gave me some drugs and then I went back to the infusion center and they gave me so more and by Friday morning I was better. I felt really tired like I had the flu but after all that I figured it was normal. Saturday morning I went to the gym and did the spin class I always do. I took it easy and did not really push myself since I still felt somewhat tired, I worked up a good sweat and got the blood pumping. Then I went home and found out there was now blood in my urine. I called my Nuero he said this is not a side effect of IVIG and to go to the ER. I went to Care now and they ran a bunch of test for a Kidney stone and UTI. I was there for about 4 hours. I have no pain when I pee and nothing showed up on the x ray for a Kidney stone. The doctor order a CT that I have not gotten. Funny thing is right when I was leaving my urine looked normal again and has since.
I went to see my Nuero one last time yesterday and we went over everything that was going on. After the IVIG my strength has dropped allot. I get winded and sweat like crazy if I tired and do anything that was easy the week before the IVIG at the gym. I can’t even walk and talk without running out of breath sometimes. Plus on Monday my twitching was the worse it has every been it was all most going on nonstop and it was every were but my left leg was the worst I had to take valium 5mg to calm it all down. My Nuero is sending me to “UT SOUTHWESTERN MEDICAL CENTER” he is no long going to treat me he says I am to “ Weird “. The doctor I am being sent to is Sharon Nations.
Does anyone know anything about this place and this doctor?
Have any one here had or read about someone getting way worse after IVIG?
Can I have a EMG that shows slow F-waves but that be normal for me. Maybe I just have slow f-waves?
Can IVIG make CIDP worse?
My doctor is not even sure I have CIDP anymore but nothing he could think of seems to fit. Right now I am seating here in worse shape than ever and just pissed off. No one seems to have any answers for me at all its just more and more waiting. If I keep sliding at this speed by the time I get to see this new doctor I will be lucky if I can walk.
I don’t know what to do I am thinking about just going to the ER and hoping someone there knows what they are doing.